# SDR AALA202206273805

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 23,580 hours, 11,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664515
- Part serial: M14970
- Condition: Interference
- Location: Zone 800 - Doors
- Part time: 14,623 hours, 5,703 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN CABIN DOOR GUST LOCK BROKEN. MAINTENANCE FOUND SLIDE HITTING FUSELAGE PREVENTING GUST LOCK FROM ENGAGING .REMOVED AND REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025011 , A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED OF THE L1 DOOR GUST LOCK.
